# SDR 2007UALA04219

- Difficulty date: October 14, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 51,808 hours, 18,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT SIGN FELL OFF.     SECURED SIGN.
